# SDR JJBA20240612033

- Difficulty date: May 31, 2024
- Submitted: June 12, 2024
- Operation: Air carrier
- Aircraft: N12167
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500834
- Aircraft time: 37,928 hours, 25,352 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: UNKNOWN
- Condition: Cracked
- Location: Frs 68-69 S5r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RF1, ABOVE FLOOR, BAGGAGE DOOR MECHANISM LOWER SUPPORT BTW FR68-69 AND ON STR 5R FOUND CRACKED. RF1, BTW FR 68-69 AT STR 5R BAGGAGE DOOR MECHANISM SUPPORT REMOVED AND REPLACED
